# SDR UPS08553995

- Difficulty date: November 18, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 24,899 hours, 16,688 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: SRM517010
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C VERTICAL STAB LEADING EDGE PANEL 321BL DELAMINATED AT UPPER/INNER SURFACE.  REMOVED DAMAGE, BONDED DOUBLERS, SEALED EDGES, PRIMED IAW SRM 51-70-10 F FIG 201 REPAIRS.
